# SDR SWAA2021091511120

- Difficulty date: August 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 222CF; UPPER SURFACE; 1EA AREAS OF PULLED FACE SHEET PLIES; MRK'D. / REPAIRED FWD WET AREA FLOORBOARD 222CF UPPER FACESHEET PULLED FIBERS IAW SRM 53-00-50-2R-1 REV. 73 AND SRM 53-00-50-2R-0 REV. 73
